# SDR 96ZZZX6151

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523MA
- Make and model: Hwksly BH125600A
- Aircraft serial: 256023
- Engine: Rroyce VIPER60122
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Rt Eng
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

PILOTS REPORT LOUD BANG FOLLOWED BY LOSS OF POWER ON RT ENGINE FAILURE AT 1843Z 12-05-96.  AFTER A/C LANDED, PILOTS REPORT TURBINE WHEEL DAMAGE.  SUBMITTER STATED UNABLE AT THIS TIME TO DETERMINE WHAT CAUSED THE FAILURE.  A/C LANDED AT MADISON,WI WITHOUT INCIDENT.  A FOLLOW-UP REPORT WILL BE MADE AS SOON AS INFO IS AVAILABLE.
